1. (with Dominik Adolf) ``Derived models of mice below the least fixed point of the Solovay sequence", pdf

  2. (with Nam Trang) ``Tame failures of unique branch hypothesis and models of AD_R+Theta is regular", pdf

  3. ``Translation procedures in descriptive inner model theory", pdf

  4. (with R. Atmai) ``Hod up to AD_R+Theta is measurable", pdf

  5. (with Steel) ``The mouse set conjecture for sets of reals", pdf

  6. ``Covering with universally Baire operators", pdf

  7. (with N., Trang) ``Non-tame mouse from tame failures of the unique branch hypothesis, to appear in Canadian Journal of Mathematics pdf

  8. (with Caicedo, Larson, Schindler, Steel, and Zeman) ``Square principles in Pmax extensions", to appear in Israel Journal of Mathematics, pdf

  9. ``Inner model proof of the partition property for delta^2_1", to appear in Notre Dame Journal of Logic, pdf

  10. ``Non-tame mouse from the failure of square at a singular strong limit cardinal", submitted, pdf

  11. ``Descriptive inner model theory", Bulletin of Symbolic Logic, pdf

  12. ``On the prewellorderings associated with directed systems of mice", to appear in JSL, pdf

  13. (with A.Apter and M. Gittik) ``Indestructible strong compactness but not supercompactness" , to appear at APAL, link

  14. ``On indestructibility aspects of identity crisis". Archive for Mathematical Logic 48, 2009, 493-513 pdf

  15. (with A. Apter) "An Equiconsistency for Universal Indestructibility", to appear in the Journal of Symbolic Logic. see link

  16. `` On Hod-supercompactness", submitted for publication to the Archives for Mathematical Logic. pdf

  17. (with A. Apter) "Universal Indestructibility for Supercompactness and Strongly Compact Cardinals", Archive for Mathematical Logic. see link

  18. (with A. Apter) "A Reduction in Consistency Strength for Universal Indestructibility", Bulletin of the Polish Academy of Sciences. see link

  19. (with A. Apter) "Identity Crises and Strong Compactness III: Woodin Cardinals", Archive for Mathematical Logic 45, 2006, 307-322. see link

  20. (with A. Apter) "Can A Large Cardinal Be Forced From A Condition Implying Its Negation?", Proceedings of the American Mathematical Society 133, 2005, 3103-3108. see link

  21. (with A. Apter) "Jonsson-like Partition Relations and j : V ---> V", Journal of Symbolic Logic 69, 2004, 1267-1281. see link

  22. ``A Theorem On Hamilton Paths" , Graph Theory Notes of New York, XL, Dedicated to the memory of Robert E. Sacks. New York Academy of Sciences, 2001.